# SDR AU990117

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 454333AUX
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD FUEL TANK DAMAGED BY ELECTRICAL/FUEL FIRE IN THE AREA OF THE OUTLET NIPPLE. SEE MDR AU990116 FOR ADDITIONAL INFORMATION.   PART TC:  547.
